# SDR VJ9800570

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM LEGS AND LOWER SIDE AT FS 980, RL27, CORRODED.  REMOVED SUPPORT, INSTALLED NEW FLOOR SUPPORT BEAM, FABRICATED AND INSTALLED 16 EACH DOUBLER REPAIRS IAW DC9 SRM 53-04 FIG 79, 51-10-3 AND 51-10-4.
